Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 12 found articles
 
 
  Environment-Induced Superselection Rules in Markovian Regime
 
 
Title: Environment-Induced Superselection Rules in Markovian Regime
Author: Olkiewicz, R.
Appeared in: Communications in mathematical physics
Paging: Volume 208 (1999) nr. 1 pages 245-265
Year: 1999
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands